# SDR ARWA20021204

- Difficulty date: December 11, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 65,085 hours, 19,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 7000010101
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON UPLATCH CHECK RED DOORS LIGHT ILLUMINATED.  FOUND NOSE LANDING GEAR DOWN LIMIT SWITCH FAULTY.  REMOVED AND REPLACED LIMIT SWITCH IAW MM 32-60-0.  ALL CONDITIONS ARE MET UNDER PARAGRAPH 1, ITEM B ON PAGE 201; SYSTEM OPERATIONS CHECK NORMAL ON GROUND IAW MM 32-60-0.  ALSO LUBRICATED MAIN LANDING GEAR DOOR AND UP-LATCH MECHANISM AND NOSE LANDING GEAR DOOR & UP-LATCH MECHANISM IAW MM 12-81-1.
